FROM OUR EXPERTS

  • Karen Lee Richards
    Health Guide
    February 22, 2012
    Karen Lee Richards
    Health Guide
    February 17, 2012

    That's something only your doctor can answer.  It's never safe to take more than what your doctor prescribed for you.  If the prescribed dosage isn't relieving your pain, talk with your doctor about perhaps trying a different medication.

     

    Keep in mind that Norco contains acetaminophen so be sure to check the ingredients of any over-the-counter medications you may take to make sure you're not getting too much acetaminophen, which can damage your liver.


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.